# SDR 2007UALA00377

- Difficulty date: February 9, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 30,445 hours, 11,755 cycles
- Engine: Iae V2527A5
- Engine time: 29,404 hours, 10,788 cycles
- System (JASC): 2213 · Flight Controller
- Part: Fcu
- Condition: Malfunctioned
- Location: Autopilot System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AUTO FLT -FCU 1 FAULT- DISPLAYED ON UPPER ECAM SCREEN.  CREW COMMENTS, WITH SMOKE FROM FCU.     [SUP 05-08-07]  REPLACED FCU AFTER VERIFYING THAT FCU WAS FAULTY AND WAS SOURCE OF SMOKE. FURTHER FAULT TRACING DETERMINED THAT THE PSU WAS DEFECTIVE.
